# SDR AWXA200500698

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,168 hours, 15,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0485
- Condition: Inoperative
- Location: Emergency Light
- Part time: 52,084 hours, 22,485 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - FLT 741 - IN LAS PILOT REPORTED LEFT EMERGENCY WING EXIT ON ECAM DOOR PAGE.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY EXIT POWER SUPPLY UNIT 11WL, S/N 0485.  OPERATIONAL CHECKS GOOD.
